# SDR UPS04M42947

- Difficulty date: June 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH HORIZ STAB NR 11 BARREL NUT HOLE FOUND CORRODED.     CORROSION ON B/N HOLE NR 11 RT REMOVED AND REAMED IAW EO MD11-5510-19409-G FOUND OUT OF LIMIT.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOLE NR 11 RT IAW EN.1209-04.REPAIR AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 11 RT IAW EO MD11-551019409-G AND EN,  1209-04 FOUND WITHIN LIMIT AND SATISFACTORY.
